# SDR SWAA2025011585500

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 74,777 hours, 44,432 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG CENTER DOOR CRACKED NEAR LOWER FWD MOUNT<[01] REMOVER INNER AND CENTER LH MLG DOORS PER AMM 32-13-11 OK TO CONTINUE PER CDL 32-10-3 AUTHORIZATION NUMBER 232664
